# SDR DLM90080054

- Difficulty date: January 2, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 33,958 hours, 18,128 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 991848827N
- Part serial: 84104
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR LEADING EDGE RIG CRACKED APPROXIMATELY STATION XE105.  REMOVED, LOCATED AND DRILLED NEW -27 WEB AND REINSTALLED -7 ANGLE. IAW MD90 SRM 51-30-01 AND 51-30-02.  INSTALLED -27 WEB, IAW MD90 SRM 51-30-02.
